# SDR AUS20021112

- Difficulty date: May 22, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 6419311075
- Condition: Failed
- Location: Reciprocating En
- Part time: 80 cycles
- Component: Reciprocating En, Cont, IO520M
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO6 CYLINDER UPPER THROUGH BOLT FAILED.
